# SDR UIEA2018031900428

- Difficulty date: March 19, 2018
- Submitted: March 19, 2018
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 93,222 hours, 18,522 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UPON LANDING APU FAULTED TWICE AFTER START ATTEMPTS APU FAULT EICAS. PERFORMED APU BITE NO FAULTS NOTED, RAN APU NO FAULTS DETECTED REF AMM 49-05-00.
